# SDR AALA20160323011

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 4,061 hours, 1,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R1 DOOR EMER EXIT LIGHT LENS IS NOT SECURE TO WALL.  SECURED EXIT LIGHT LENS.
